# SDR SWAA2017072715336

- Difficulty date: July 25, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 70,367 hours, 56,059 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645262
- Part serial: MA2605
- Condition: Broken
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING INBOARD GROUND SPOILER HINGE FITTING BROKEN.   R & R THE GROUND SPOILER IAW AMM.
